# SDR SIMA20141001005

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 25,868 hours, 21,759 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRINTER STARTED SMOKING & STOPPED PRINTING.    R & R ACARS PRINTER IAW AMM 23-22-02.  OPS CHECKED GOOD IAW AMM 23-22-02-700-801-A.
